# SDR RRXA97159

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 188-208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION AND BULGED AND POPPED RIVETS ON DOUBLER, AT Y=188 TO Y=208 AND X=+50.  *S/D*  REMOVED CORROSION FROM FINGER DOUBLER AND WEB IAW DC-8 SRM 51-1-8.  REMOVED AND REPLACED FINGER DOUBLER IAW FAA DER COTNEY ENGINEERING SKETCH C44-R55 AND DC-8 SRM 51-1-21 AND 51-1-20D.
